# SDR HEEA073023

- Difficulty date: May 7, 2001
- Submitted: May 29, 2001
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 669 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Part number: 407362013101
- Part serial: 1180
- Condition: Failed
- Location: Boost Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND BOOST PUMP LIGHT WOULD NOT COME ON.
